# SDR WTAA950228

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SFO - AUTOFEATHER AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  UNABLE TO DUPLICATE DISCREPANCY.  AURAL WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
